MAUDE Adverse Event Report: AGILITI HEALTH - ELLIS RAYE'S, INC DBA SIZEWISE MANUFACTURING; ROTATE BLOWER

AGILITI HEALTH - ELLIS RAYE'S, INC DBA SIZEWISE MANUFACTURING; ROTATE BLOWER
Model Number 61355009
Medical Device Problem Code Electrical Overstress (2924)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A corrective and preventative action capa: 01205 has been initiated to thoroughly investigate the issue and identify the root cause.
 
Event or Problem Description
The blower was sent to agiliti for repair with the reported issue of power failure.Upon opening the device, an agiliti technician discovered internal burn damage that caused the power failure.A burn mark approximately 9 inches by 7 inches was observed on the percussion power supply board extending to the back case and side panel of the blower.

Brand Name
RAYE'S, INC DBA SIZEWISE MANUFACTURING
Common Device Name
ROTATE BLOWER
Manufacturer (Section D)
AGILITI HEALTH - ELLIS
204 w 2nd st
ellis KS 67637
Manufacturer (Section G)
AGILITI HEALTH - ELLIS
204 w 2nd st
ellis KS 67637
Manufacturer Contact
bethany schultz
204 w 2nd st
ellis, KS 67637
MDR Report Key24769612
Report Number1954156-2026-00004
Device Sequence Number9142835
Product Code FMR
UDI-Device Identifier00845699000395
UDI-Public00845699000395
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number61355009
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown